On a simplicial complex associated with tilting modules.
Commentarii mathematici Helvetici, Tome 66 (1991) no. 4, pp. 70-78
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
tilting modules, finite-dimensional associative algebra, finite- dimensional -modules, simple -modules, indecomposable -modules, projective dimension, simplicial complex, geometric realization
@article{CMH_1991__66_4_140223,
author = {Ch., Schofield, Aidan Riedtmann},
title = {On a simplicial complex associated with tilting modules.},
journal = {Commentarii mathematici Helvetici},
pages = {70--78},
year = {1991},
volume = {66},
number = {4},
zbl = {0790.16013},
url = {http://geodesic.mathdoc.fr/item/CMH_1991__66_4_140223/}
}
Ch., Schofield, Aidan Riedtmann. On a simplicial complex associated with tilting modules.. Commentarii mathematici Helvetici, Tome 66 (1991) no. 4, pp. 70-78. http://geodesic.mathdoc.fr/item/CMH_1991__66_4_140223/